MathSciNet Relay Station
MathSciNet bibliographic data
MR2345778 (2008i:35139) 35K57 (35B40 47N20 92D25)
Coville, Jerome; Dupaigne, Louis On a non-local equation arising in population dynamics. Proc. Roy. Soc. Edinburgh Sect. A 137 (2007), no. 4, 727–755.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement